# SDR DHL2005748535

- Difficulty date: August 24, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Condition: Broken
- Location: Nr 1 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR ROD END CHANNEL BRACKET IS BROKEN.  REMOVED BROKEN ROD END CHANNEL AND BUSHINGS IAW B727 SRM 51-30-2 LOCATED AND DRILLED NEW CHANNEL P/N 65-17327-7 PO NR 5314113 IAW B727 SRM 51-40-5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW CHANNEL IAW B727 SRM 51-30-2 AND BUSHINGS P/N NAS 538B11P016 PO NR 5314147 IAW B727 OHM 20-50-03.
